Nausea after MDMA

Posted on Oct 28, 2016 in Adverse effects, Doctor X files

 

My question is about drugs consumed orally and the digestive process. On a couple of occasions I have consumed MDMA in sufficient quantity to cause vomiting. Please rest assured that I do not leave the house, or operate a car, or care for children when I get into this condition. I have noticed that when I became sick and threw up, it seemed like the food contents of my stomache had hardly digested at all, many (8+) hours after my last meal. I say this because the various things I had last eaten were all still clearly identifiable as such. Yet, when I have vomited due to regular (no-drugs) sickness, or motion sickness, even a few hours after eating, there was basically nothing identifiable in the vomit.

Am I imagining this, or is there something about the MDMA reacting in the stomache that slows the digestive process?

My friend reports that he has experienced a similar thing when eating magic mushrooms and throwing up, however I have never vomited from the consumption of mushrooms so I only mention this as hearsay, not observed personally like with the MDMA.

 

 

Stomach mucous membrane is rich in 5.HT serotonin receptors. This is one of the causes that make some people get sick after taking MDMA. In general is recommended a soft meal 1-2 hours before using it, avoiding very heavy or fatty foods. Some persons seem to be very susceptible to this effect and other do not notice it. There seems to be some degree of chronic tolerance and, some people diminish this emetic effect after a few times using it. After using MDMA (in high dosages or frequencies) some people suffer stomach problems and anorexia, that usually last a few days. This is a relatively common adverse after-effect

 

Pin It on Pinterest